CureZone   Log On   Join
Re: Mirena removed 9 months ago, still no period, loss of sex drive, and eczema, help!
 
nile Views: 6,404
Published: 8 years ago
 
This is a reply to # 2,127,937

Re: Mirena removed 9 months ago, still no period, loss of sex drive, and eczema, help!


I know some women take quite a long time to get better from Mirena, but I have seen several women with Paraguard that have the same symptoms as Mirena. So you may be having continued problems because of the Paraguard. So that may be something you can look into.
Good luck!
-nile
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.547 sec, (1)